Pubblicazioni il cui periodico è "JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 21.

Articolo di rivista Baratella P. (2013)
A NYSTROM INTERPOLANT FOR SOME WEAKLY SINGULAR NONLINEAR VOLTERRA INTEGRAL EQUATIONS. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 237, pp. 542-555. - ISSN 0377-0427
Web of Science: 5 - Scopus: 5

Articolo di rivista G. Monegato; L. Scuderi (2013)
Potential evaluation in space-time BIE formulations of 2D wave equation problems. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 243 n. 1, pp. 60-79. - ISSN 0377-0427
Web of Science: 3 - Scopus: 3
[img]
Preview

Articolo di rivista G. Mastroianni; G. Monegato (2012)
Numerical integration of functions with a very small significant support. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 236 n. 16, pp. 4082-4089. - ISSN 0377-0427
Web of Science: 1 - Scopus: 1

Articolo di rivista Luciano E.; Semeraro P. (2010)
Multivariate time changes for Lévy asset models: Characterizationand calibration. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 233, pp. 1937-1953. - ISSN 0377-0427
Web of Science: 23 - Scopus: 25

Articolo di rivista Junghanns P; Monegato G.; Strozzi A (2010)
On the integral equation formulations of some 2D contact problems. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 234, pp. 2808-2825. - ISSN 0377-0427
Web of Science: 1 - Scopus: 1

Articolo di rivista Monegato G. (2009)
Definitions, properties and applications of finite part integrals. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 229, pp. 425-439. - ISSN 0377-0427 [Disponibilità ristretta]
Web of Science: 30 - Scopus: 29
[img]

Articolo di rivista Baratella P. (2009)
A Nystrom interpolant for some weakly singular linear Volterra integral equations. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 231, pp. 725-734. - ISSN 0377-0427 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 9
[img]

Articolo di rivista Scuderi L. (2009)
A new smoothing strategy for computing nearly singular integrals in 3D Galerkin BEM. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 225, pp. 406-427. - ISSN 0377-0427 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 13
[img]

Articolo di rivista Monegato G.; Strozzi A (2008)
The numerical evaluation of two integral transform. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 211, pp. 173-180. - ISSN 0377-0427
Web of Science: 1 - Scopus: 2

Articolo di rivista Monegato G. (2007)
Some new problems in numerical integration. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 210, pp. 244-253. - ISSN 0377-0427
Web of Science: 1 - Scopus: 1

Articolo di rivista Baratella P.; Palamara Orsi A. (2004)
A new approach to the numerical solution of weakly singular Volterra integral equations. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 163 (2), pp. 401-418. - ISSN 0377-0427 [Disponibilità ristretta]
Web of Science: 56 - Scopus: 62
[img]

Curatela Ch. Baker; Monegato G.; J. Pryce; G. Vanden Berghe (2000)
NUMERICAL ANALYSIS 2000, Vol. VI: ORDINARY DIFFERENTIAL EQUATIONS AND INTEGRAL EQUATIONS. [Curatela]

Articolo di rivista Belforte G.; Gay P; Monegato G (2000)
Some new properties of Chebyshev polynomials. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 117(2), pp. 175-181. - ISSN 0377-0427
Web of Science: 7 - Scopus: 9

Articolo di rivista Serra Capizzano S; Tilli P. (1999)
Extreme singular values and eigenvalues of non-Hermitian block Toeplitz matrices. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 108, pp. 113-130. - ISSN 0377-0427 [Disponibilità ristretta]
Web of Science: 10 - Scopus: 21
[img]

Articolo di rivista Monegato G; Scuderi L. (1999)
Numerical integration of functions with boundary singularities. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 112, pp. 201-214. - ISSN 0377-0427
Web of Science: 36 - Scopus: 40

Articolo di rivista M. Diligenti; Monegato G. (1997)
Integral evaluation in the BEM solution of (hyper)singular integral equations. 2D problems on polygonal domains. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 81, pp. 29-57. - ISSN 0377-0427
Web of Science: 17 - Scopus: 19

Articolo di rivista Baratella P. (1997)
A note on the convergence of product integration and Galerkin method for weakly singular integral equations. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 85, pp. 11-18. - ISSN 0377-0427
Web of Science: 3 - Scopus: 3

Articolo di rivista Baratella P.; Gabutti B (1995)
Uniform approximation on unit disk of series arising in plate contact problems. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 62, pp. 181-196. - ISSN 0377-0427
Web of Science: 5 - Scopus: 5

Articolo di rivista Monegato G. (1994)
The numerical evaluation of hypersingular integrals. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 50, pp. 9-31. - ISSN 0377-0427
Web of Science: 119 - Scopus: 126

Curatela Monegato G. (1992)
Orthogonal polynomials and numerical methods. [Curatela]

Articolo di rivista Baratella P.; Garetto M.T; Vinardi G (1981)
Approximation of the Bessel function Jni(x) by numerical integration. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 7, pp. 87-91. - ISSN 0377-0427

Questa lista è stata generata il Tue Dec 12 04:40:05 2017 CET.